# SDR SWAA2024041564887

- Difficulty date: March 17, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241XF HAS DELAMINATION ON LOWER SURFACE.<[01] FLOOR PANEL 241XF WITH DELAMINATION ON LOWER SURFACE WAS REPAIRED IAW SRM 53-00-50-2R-1.;[02] FINAL INSPECTION. JOB COMPLETE.
